Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Recently I had a red spot appearing on the tongue which was painless. After a consultation from a doctor I was prescribed with few medicines and a tongue ointment and after using the medicines the spot was gone. Now again a smaller painless spot has appeared on the tongue. What could be the problem.

2 Doctors Answered
Hello Mr. lybrate-user, The spot itself is not the disease but a sign your body is producing for an underlying disease. Tropical ointments suppress that sign and now that their action is exhausted your body has again shown the sign. I would advise you to consult a good homoeopathic physician.
You found this helpful
Dear Ms. lybrate-user, Thanks for your enquiry. This will be due to Vitamin B 12, B 6 deficiency, Consult a Physician.
You found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.